Questions Regarding Delayed Side Effect

I initiated fraxel in order to remove some acne...

I initiated fraxel in order to remove some acne scars on my cheeks. It did not work as well as I hoped, but it definitely removed fine lines and tightened my skin tone. I also NEEDED that little stress ball they give you even after letting the numbing cream stay on my face for an hour before treatment.

I had Fraxel Laser treatments, my last was almost a year ago. I began noticing brown patches on my cheeks and forehead about 3 or 4 months ago. There is also a small one on my nose. Is it possible that the side effects of Fraxel may take a few months to appear?

I also started using a new moisturizer a couple of months before I noticed the brown patches. It is a bio cosmetic from Dr. Spiller, made in Germany. Could a cosmetic conceivably contribute to or cause the pigmentation? I have ordered Obagi to resolve the issue, but I am curious as to whether the Fraxel or my moisturizer caused it.

I also use Skin-medica SPF 30 sunblock religiously on my face as was recommended by my doctor, and I am fair skinned. I do have Native American in my background, but only slight. Thank you for any advice in advance.

Mobile Plastic Surgeon

My provider is also my cosmetic surgeon. Not only my doctor, but his entire staff was very professional and kind. My questions were always answered in full, and I was seen when I had problems without question. I thoroughly researched my physician prior to seeing him, and many of my friends were his patients as well. I did not find anyone dissatisfied with him or his office.

4 out of 5 stars Overall rating
Was this review helpful? 2 others found this helpful

Comments (3)

I have only been using the Obagi for 1 week now. I believe it will help, however, based on the product information and testimony from friends who have used it. Cross your fingers!
  • Reply
It Is possible! The same thing happened to me. I am 12months post repair and still trying to find a solution. With regards to my patches they are not melasma but post inflammatory hyperpigmentation. I would go and see a laser dermatologist. Dermatologists are skin specialists and are the only doctors qualified to help you with your skin.
  • Reply
I'm sorry this happened to you. Is the Obagi you ordered helping to resolve your problems?
  • Reply